# SDR DLM88991437

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR RETRACTED, NOSE GEAR INDICATION UNSAFE LIGHT  RED ILLUMINATED ABOUT 12 TO 15 TIMES FOR ONE TO THREE  SECONDS.  THIS HAPPENED FOR ABOUT 5 MINUTES AFTER GEAR        RETRACTION.   ADJUSTED NOSE GEAR LOCK SWITCH.  SWUNG NOSE GEAR, OPERATES NORMALLY.
